Urgent!! Is this gyno?

  1. Registered User
    MattE43's Avatar
    Stats
    6'0"  215 lbs.
    Join Date
    Jan 2013
    Posts
    8
    Answers
    0

    Urgent!! Is this gyno?


    Hi, I just completed an epistane pulse cycle (50 mg M/W/S for 6 weeks). I got some solid strength gains but not much in size. However, a week into PCT with OTC Revolution Black, I have noticed puffiness around my nipples but no soreness and I'm not sure if the "bumps" I'm feeling are just fat from being on a bulk. The OTC supplement contains an AI by the name of arimistane. It also contains DAA which increases testosterone but also Prolactin. Could the puffiness be a result of the DAA?

    Please look at the photos and let me know what you think. If it is early stage gyno, what should I do/take to reverse it!
    Attached Images Attached Images    

  2. Registered User
    liftandeat's Avatar
    Stats
    6'1"  175 lbs.
    Join Date
    Dec 2012
    Posts
    554
    Answers
    0


    Ya it looks like you have a minor case. But it's not that bad. Just get on some letro and kill it.
  3. Registered User
    MattE43's Avatar
    Stats
    6'0"  215 lbs.
    Join Date
    Jan 2013
    Posts
    8
    Answers
    0


    What should I dose it at?
    •   
       

  4. Registered User
    beastybean's Avatar
    Stats
    6'3"  260 lbs.
    Join Date
    Dec 2010
    Posts
    360
    Answers
    0


    You will know if its gyno. The lump will be hard and sensitive almost painful to touch.
  5. Registered User
    beastybean's Avatar
    Stats
    6'3"  260 lbs.
    Join Date
    Dec 2010
    Posts
    360
    Answers
    0


    Why didn't you use a serm? Your probably getting rebound from the epi lowering your estrogen. Search and google for the trillion threads about reversing gyno.
  6. Registered User
    MattE43's Avatar
    Stats
    6'0"  215 lbs.
    Join Date
    Jan 2013
    Posts
    8
    Answers
    0


    I'm not ****ed am I?
  7. Registered User
    liftandeat's Avatar
    Stats
    6'1"  175 lbs.
    Join Date
    Dec 2012
    Posts
    554
    Answers
    0


    Quote Originally Posted by beastybean
    Why didn't you use a serm? Your probably getting rebound from the epi lowering your estrogen. Search and google for the trillion threads about reversing gyno.
    ^ this. U shoulda used a SERM. Start letro at .5mg and raise every day .5 mg so .5 then 1.0 then 1.5 then 2.0 then when u reach 2.5 mg ride that till ur gyno shrinks or disappears this should take a month or two or maybe even less everybody is different. Then taper off of it the same way you started but reversed. So 2.5 then 2.0 then 1.5. Then when you reach .5 mg take .5 for a week or two. This is to avoid rebound. You might wanna take a SERM after the letro just incase of rebound. Google letro protocol to reverse gyno you will find everything your looking for.
  8. Registered User
    OnionKnight's Avatar
    Stats
    5'10"  208 lbs.
    Join Date
    Jan 2013
    Posts
    2,374
    Answers
    0


    looks like fatty nips ad water retention to me. if its gyno, itll itch and be pretty sensitive
  9. Registered User
    MattE43's Avatar
    Stats
    6'0"  215 lbs.
    Join Date
    Jan 2013
    Posts
    8
    Answers
    0


    I think I'm gonna go ahead and order the letro but only take it if things don't get better just in case it's not gyno.
  10. Registered User
    FL3X MAGNUM's Avatar
    Stats
    6'5"  220 lbs.
    Join Date
    Jan 2010
    Age
    28
    Posts
    11,394
    Answers
    0


    Careful. Too much AI and you'll end up with stiff joints, migraines, and no libido.
    I would take something for prolactin and sew if that helps. Inhibit-P from SNS or Endosurge by BPS come to mind.
    Prolactin causes irritation in some people and an AI won't fix it.
    Genomyx Rep
    www.genomyx.com
  11. Registered User
    MattE43's Avatar
    Stats
    6'0"  215 lbs.
    Join Date
    Jan 2013
    Posts
    8
    Answers
    0


    I think it may just be some puffiness from the increase of prolactin caused by the DAA. I think I'm gonna try some b6 and L-Dopa to counter it.
  12. Registered User
    MattE43's Avatar
    Stats
    6'0"  215 lbs.
    Join Date
    Jan 2013
    Posts
    8
    Answers
    0


    I think it may just be some puffiness from the increase of prolactin caused by the DAA. I think I'm gonna try some b6 and L-Dopa to counter it.
  13. Registered User
    MattE43's Avatar
    Stats
    6'0"  215 lbs.
    Join Date
    Jan 2013
    Posts
    8
    Answers
    0


    Zap, my puffiness has all but gone down to nothing after a week of 300mg ED B6 and 30mg ED ralox.
  14. Registered User
    heebs10's Avatar
    Join Date
    Mar 2007
    Posts
    1,584
    Answers
    0


    good to hear, man! i would stay on that stuff as long as your on DAA
    VO2 Max = 58.75mL/kg/min
    ~If Difficult takes a day, impossible takes a week~
    Learn Teach Lead
  •   

      
     

Similar Forum Threads

  1. Pictures of chest, is this Gyno?
    By Methyl1 in forum Pics
    Replies: 31
    Last Post: 08-22-2011, 03:05 PM
  2. is this gyno?
    By 89coupe in forum Anabolics
    Replies: 6
    Last Post: 12-01-2006, 10:19 AM
  3. Is this gyno starting?
    By iron-mind in forum Anabolics
    Replies: 16
    Last Post: 09-25-2005, 09:28 AM
  4. Is this gyno??
    By djlloyd in forum Anabolics
    Replies: 8
    Last Post: 05-06-2004, 07:12 PM
  5. is this gyno?
    By corteztk1982 in forum Anabolics
    Replies: 3
    Last Post: 11-29-2003, 04:52 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in